# SDR SWAA2020052780909

- Difficulty date: May 26, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 28,174 hours, 12,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP IS LOOSE ON CAPTAIN'S SIDE MID-CABIN.  RESECURED EMERGENCY FLOOR LIGHTING STRIP IAW SIP OK TO CONTINUE SERVICE.
